MathSciNet Relay Station
MathSciNet bibliographic data
MR2032465 16G10
Bazzoni, Silvana A characterization of $n$-cotilting and $n$-tilting modules. J. Algebra 273 (2004), no. 1, 359–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement